# SDR USAA050104

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Part time: 53,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - L CHANNEL, 2 INCH LONG BETWEEN NUT PLATES CRACKED; S5A STRINGER LT SIDE STA 1140 TO 1145.  REMOVED AND REPLACED STRINGER AND DOUBLERS IAW SRM 53-00-01 AND FIG 221 AND TYP REP 53-80-40. (K)
